Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control

Posted by on Jan. 8, 2014 at 10:39 PM
  • 6 Replies
In need of advice so I start beyaz pill today well at 6 I'm experience side effects now itching feeling sick I kinda feel like I'm not in my body :/ my mil told me about a girl my husbands age (21) who had a stoke I'm 19 so I'm kinda freaking out a little. Has anyone token it? If you was one it would you stop taking it? I know it's only my first day I might have to give it a few days to settle in but I just feel absolutely awful :/
by on Jan. 8, 2014 at 10:39 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
nshearon
by Bronze Member on Jan. 9, 2014 at 2:32 AM
If you feel that bad, call your doctor and get a different medicine.
MommyJill87
by on Jan. 9, 2014 at 11:42 AM
I'd get off it ASAP and speak to your doctor.
Turtledoves
by Representative on Jan. 9, 2014 at 11:43 AM

I haven't taken it, but I always feel terrible on any bc that's hormonal. I can't take it, which is why we stick to condoms. 

staci1103
by Silver Member on Jan. 9, 2014 at 12:06 PM
Ive never taken it but Ive heard awful things about it. I would not take another dose til u speak to ur dr. Gl
Azure
by Representative on Jan. 9, 2014 at 6:14 PM

I agree with the above- stop taking it and contact your doc. Sending positive thoughts.

mommy6232011
by Member on Jan. 10, 2014 at 12:47 PM
Thanks everybody for the advice I stopped taking it since I was up that whole night sick. I won't be able to talk to my doctor about it till Wednesday but I just felt it was better to stop it instead of feeling like that any longer.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)